MathSciNet Relay Station
MathSciNet bibliographic data
MR2296981 74S30
Díez, Pedro; Ródenas, Juan José; Zienkiewicz, Olgierd C. Equilibrated patch recovery error estimates: simple and accurate upper bounds of the error. Internat. J. Numer. Methods Engrg. 69 (2007), no. 10, 2075–2098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement